General Relativity and Gravitation

, Volume 41, Issue 9, pp 2179–2189

Editorial note to: Pascual Jordan, Jürgen Ehlers and Wolfgang Kundt, Exact solutions of the field equations of the general theory of relativity

Golden Oldie Editorial

DOI: 10.1007/s10714-009-0868-9

Cite this article as:
Ellis, G. Gen Relativ Gravit (2009) 41: 2179. doi:10.1007/s10714-009-0868-9


General relativitySolution of field equationsPascual JordanJürgen EhlersGolden Oldie
Download to read the full article text

Copyright information

© Springer Science+Business Media, LLC 2009

Authors and Affiliations

  1. 1.Mathematics DepartmentUniversity of Cape TownCape TownSouth Africa